# SDR USAA980355

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408US
- Make and model: Boeing 737401
- Aircraft serial: 23878
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654581094
- Condition: Corroded
- Location: Bs 312
- Part time: 29,626 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND .5 INCH BY .5 INCH AREA OF CORROSION AROUND NUTPLATE HOLES STATION 312 LBL 12 TO RBL 12 FLOORBEAM UPPER CHORD.  CORROSION TASK NR C53-107-02.  SPLICED IN A NEW 'T' CAP SECTION PER SRM 53-10-51.  (M)
